Alert archive / Missouri / Tornado Warnings in 2011
Tornado Warning 40, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Apr 19, 2011, 8:14 PM CDT for Cape Girardeau County, Perry County, Missouri; Jackson County, Union County, Illinois. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2011, 8:14 PM CDT (01:14 UTC)
- Expired
- Apr 19, 2011, 8:45 PM CDT
- In force
- 31 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
Counties Jackson County, IL, Union County, IL, Cape Girardeau County, MO, Perry County, MO
The radar
The Paducah radar (KPAH), 89 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 8:35 PM CDT | TSTM WND GST 66 | Carbondale, IL | |
| Apr 19, 8:40 PM CDT | TSTM WND DMG | Carbondale, IL | LATE REPORT. TIME ESTIMATED. POLICE STATION HAD 1/3 OF ROOF BLOWN OFF WHICH LANDED ONTO 3 NEARBY HOMES. EM DETERMINED EVENT WAS STRAIGHT LINE WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 6:46 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.2 hours before the alert went out and 280 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2409 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 547 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 24.4
The text
As transmitted, in the capitals the NWS used until 2016.
293 WFUS53 KPAH 200114 TORPAH ILC077-181-MOC031-157-200145- /O.NEW.KPAH.TO.W.0040.110420T0114Z-110420T0145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PADUCAH KY 814 PM CDT TUE APR 19 2011 THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A * TORNADO WARNING FOR... NORTH CENTRAL CAPE GIRARDEAU COUNTY IN SOUTHEAST MISSOURI... SOUTHEASTERN PERRY COUNTY IN SOUTHEAST MISSOURI... SOUTHERN JACKSON COUNTY IN SOUTHERN ILLINOIS... NORTHWESTERN UNION COUNTY IN SOUTHERN ILLINOIS... * UNTIL 845 PM CDT. * AT 812 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES SOUTHWEST OF ALTENBURG...MOVING NORTHEAST AT 60 MPH. * LOCATIONS IN THE WARNING INCLUDE... ALTENBURG... GRAND TOWER... MURPHYSBORO... CEDAR LAKE AREA... CARBONDALE... DE SOTO... PRECAUTIONARY/PREPAREDNESS ACTIONS... NOW IS THE TIME TO IMPLEMENT YOUR TORNADO PLAN OF ACTION. SEEK SHELTER INDOORS IN A BASEMENT...OR IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF A HOME OR BUILDING. IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3790 8916 3758 8916 3751 8968 3763 8974 TIME...MOT...LOC 0114Z 240DEG 53KT 3758 8968 $$
1 follow-up statement
921 WWUS53 KPAH 200141 SVSPAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 841 PM CDT TUE APR 19 2011 ILC077-181-MOC031-157-200149- /O.EXP.KPAH.TO.W.0040.000000T0000Z-110420T0145Z/ UNION IL-JACKSON IL-CAPE GIRARDEAU MO-PERRY MO- 841 PM CDT TUE APR 19 2011 ...THE TORNADO WARNING FOR SOUTHERN JACKSON AND NORTHWESTERN UNION COUNTIES IN SOUTHERN ILLINOIS...AND SOUTHEASTERN PERRY AND NORTH CENTRAL CAPE GIRARDEAU COUNTIES IN SOUTHEAST MISSOURI WILL EXPIRE AT 845 PM CDT... THE STORM WILL MOVE EAST OF THE WARNED AREA BY 845 PM...AND A TORNADO THREAT IS NOT CURRENTLY ANTICIPATED EAST OF THE WARNED AREA AT THIS TIME. THUS...THE WARNING WILL BE ALLOWED TO EXPIRE. LAT...LON 3790 8916 3758 8916 3751 8968 3763 8974 TIME...MOT...LOC 0139Z 240DEG 53KT 3776 8927 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 19, 3:22 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Apr 19, 3:22 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 322 PM CDT TUE APR 19 2011 .DISCUSSION... ...MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT FOR MOST OF REGION... IN WAIT MODE AT CURRENT TIME ACROSS OUR FORECAST AREA AS CONVECTION IS BEGINNING TO INITIATE ALONG FRONTAL BOUNDARY MOVING EAST INTO SW AND CENTRAL MO. MOST OF OUR AREA REMAINS UNDER A VERY SHARP CAP...AS EVIDENT ON 16Z RUC SOUNDINGS. THIS CAP SHOULD KEEP MOST LOCATIONS STORM FREE UNTIL IT WEAKENS AND JUST AHEAD OF THE LINE OF STORMS VERY LATE THIS AFTERNOON INTO THE EARLY THIS EVENING. MODERATE RISK OF SEVERE STORMS WITH THE ENTIRE BAG OF SEVERE RISKS POSSIBLE... ESPECIALLY WITH DAMAGING WIND GUSTS AND LARGE HAIL...ISOLATED TORNADOES AND EVEN THE POTENTIAL FOR HEAVY RAIN ALONG ALONG AND BEHIND THE LINE OF STORMS. STILL IS SOME CONCERN THAT A PREFRONTAL SURFACE TROF WILL DEVELOP OUT AHEAD OF THE MAIN FRONT/LINE OF STORMS EARLY TONIGHT. IF THIS OCCURS AND FORCING IS STRONG ENOUGH TO ERODE THE CURRENT THERMAL CAP...WE COULD END UP WITH INDIVIDUAL/DISCRETE THUNDERSTORM ACTIVITY OUT AHEAD OF THE MAIN LINE....ESP THIS EVENING. IF THIS WERE TO OCCUR...ENVIRONMENTAL CONDITIONS WOULD BE MORE FAVORABLE FOR VERY LARGE HAIL AND A CREATE LARGER POTENTIAL FOR TORNADOES TO SPIN UP. THIS SITUATION APPEARS MORE LIKELY ALONG AND NW OF THE OHIO RIVER...AND IN SE MO. THE MODELS TRENDED A BIT FASTER AND HAVE STAYED THE COURSE. BY 06Z... THE LOW SHOULD BE OVER NCNTRL INDIANA WITH THE TRAILING COLD FRONT JUST EAST OF THE OHIO RIVER. THEREFORE WE LOWERED POPS CONSIDERABLY AFTER MIDNIGHT FROM THE WEST. WE HAVE WEDNESDAY AND NIGHT DRY GIVEN THE INFLUENCE OF SURFACE HIGH PRESSURE TO OUR NORTH PUSHING SOUTH THROUGH THE REGION. THURSDAY INTO THURSDAY NIGHT POPS ARE ON THE INCREASE AS MID LEVEL FLOW BECOMES MORE SWLY AND DRAWS THE SFC BOUNDARY BACK NORTH ACROSS THE AREA AS A WARM FRONT THU NIGHT. BEST CHANCE FOR ANY STRONG STORM WOULD LIKELY BE JUST NORTH OF THE WARM FRONT THU NIGHT...SO INCREASED POPS INTO THE LIKELY RANGE OVER MUCH OF THE REGION. ACTIVE WEATHER PATTERN WILL CONTINUE THROUGH THE LONG TERM AS THE STORM TRACK CHANGES LITTLE. MODERATELY STRONG WEST/SOUTHWEST MID LEVEL FLOW WILL STEER LOW PRESSURE SYSTEMS ACROSS THE CENTRAL PLAINS TO THE UPPER MISSISSIPPI VALLEY/WESTERN GREAT LAKES. THIS SHOULD RESULT IN A GENERALLY WARM AND HUMID PATTERN...WITH PERIODS OF SHOWERS AND THUNDERSTORMS. REGARDING THE DAILY DETAILS... ON FRIDAY...A SURFACE WARM FRONT WILL LIFT NORTH OF THE LOWER OHIO VALLEY. PRECIPITATION WILL DIMINISH FROM SOUTH TO NORTH DURING THE DAY...WITH SOME CLEARING LIKELY IN THE AFTERNOON. ON FRIDAY NIGHT...A COLD FRONT WILL MOVE SOUTHEAST TOWARD THE MID MISSISSIPPI VALLEY. COMPARED TO TONIGHTS SYSTEM...THE FRIDAY NIGHT SYSTEM LOOKS TO BE A LITTLE WEAKER AND FURTHER NORTHWEST. IN FACT...THE 12Z GEFS KEEPS THE CENTRAL PRESSURE ABOVE 1000 MB AT ITS DEEPEST POINT. FORECAST CAPES AND WIND FIELDS ARE NOT AS IMPRESSIVE AS THIS EVENING...BUT STILL EASILY SUFFICIENT FOR ORGANIZED SEVERE. ON SATURDAY THROUGH SUNDAY...THE MODELS REMAIN HIGHLY DIVERGENT WITH RESPECT TO THE FRONTAL MOVEMENT. THE 12Z GFS REMAINS CONSISTENT WITH PREVIOUS RUNS BY STALLING THE FRONT OVER THE LOWER OHIO VALLEY THROUGH THE WEEKEND. THE 12Z HPC AND ECMWF SOLUTIONS KEEP THE FRONT FARTHER NORTH. FORECAST WILL LEAN TOWARD THE SOMEWHAT WARMER AND DRIER HPC/ECMWF SOLUTIONS. EARLY NEXT WEEK...A DEEPENING 500 MB TROUGH OVER THE PLAINS WILL RESULT IN SURFACE CYCLOGENESIS WELL TO OUR WEST. DEPENDING ON THE TRACK OF THE SYSTEM...ANOTHER ROUND OF SEVERE STORMS IS POSSIBLE. THE MODELS SEEM TO BE TRENDING SLOWER AND STRONGER WITH THE SYSTEM...MEANING THAT MONDAY IS LOOKING WARMER AND DRIER WHILE TUESDAY IS MORE LIKELY TO BE ACTIVE. CHANCES FOR HEAVY RAIN/FLOODING POTENTIAL WILL HEAVILY DEPEND ON THE FRONTAL MOVEMENT THIS WEEKEND...WHICH THE MODELS ARE STILL HAVING TROUBLE WITH. && .AVIATION... WINDS WILL BE S TO SW AT 10 TO 20 KTS WITH GUSTS TO 30 KTS THIS AFTERNOON INTO THE EVENING...AHEAD OF ADVANCING STRONG COLD FRONT THAT SHOULD DEVELOP WIDESPREAD CONVECTION/SQUALL LINE THAT WILL LIKELY BRING AT LEAST SCT...IF NOT WIDESPREAD...WIND GUSTS FROM 40 TO 60 KTS. LARGE HAIL AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE ACROSS THE ENTIRE REGION TONIGHT...BEGINNING 00Z TO 05Z THIS EVENING KCGI TO KPAH...04Z TO 09Z AS BEST GUESS IN TIMING FOR KEVV TO KOWB. IFR CLOUDS WILL LIKELY PERSIST THROUGH MUCH OF THE LATTER PORTION OF THE FORECAST PERIOD. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && MEFFERT/MY
Hazardous weather outlook, Apr 19, 6:46 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 646 PM CDT TUE APR 19 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201015- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 646 PM CDT TUE APR 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE ENTIRE QUAD STATE UNTIL 200 AM. REFER TO THE WATCH FOR DETAILS. A MODERATE RISK OF SEVERE THUNDERSTORMS CONTINUES. LARGE HAIL...DAMAGING WINDS...AND A FEW TORNADOES WILL ALL BE POSSIBLE WITH ANY SEVERE STORMS. LOCALLY HEAVY RAIN IS ALSO A THREAT. INDIVIDUAL STORM MOTION SHOULD BE NORTHEAST FROM 40 TO 50 MPH. REFER TO RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS ON WIDESPREAD MINOR TO MODERATE RIVER FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF THUNDERSTORMS FROM WEDNESDAY NIGHT...OFF AND ON THROUGH THE END OF THE WEEK. ISOLATED STRONG TO SEVERE STORMS CANNOT BE RULED OUT. MINOR TO MODERATE RIVER FLOODING IS FORECAST TO CONTINUE THROUGH MUCH OF THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED FOR THE WATCH TONIGHT.
In the hours before
Local storm report, Apr 19, 7:28 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
728 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 3 SW PIEDMONT 37.12N 90.74W
04/19/2011 M1.00 INCH WAYNE MO LAW ENFORCEMENT
QUATER SIZE HAIL REPORTED NEAR CLEARWATER LAKE.
&&
SMITTYLocal storm report, Apr 19, 7:30 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
730 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND GST PIEDMONT 37.15N 90.70W
04/19/2011 M65 MPH WAYNE MO LAW ENFORCEMENT
WIND GUSTS 60 TO 65 MPH. WIDESPREAD TSTM WIND DAMGE
REPORTED THROUGHOUT THE COMMUNITY. TREES SNAPPED. POWER
POLES AND POWER LINES DOWN. NUMEROUS POWER OUTAGES.
&&
SMITTYLocal storm report, Apr 19, 7:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
739 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0724 PM HAIL VAN BUREN 37.01N 91.01W
04/19/2011 M1.00 INCH CARTER MO LAW ENFORCEMENT
&&
DLLLocal storm report, Apr 19, 7:48 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
748 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TSTM WND DMG GREENVILLE 37.13N 90.45W
04/19/2011 WAYNE MO LAW ENFORCEMENT
TREES DOWN ON WEST SIDE OF COMMUNITY.
&&
SMITTYLocal storm report, Apr 19, 8:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
805 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 PM TORNADO SEDGEWICKVILLE 37.52N 89.91W
04/19/2011 BOLLINGER MO EMERGENCY MNGR
UNCONFIRMED TORNADO REPORTED BY EMERGENCY MANAGER JUST
WEST OF COMMUNITY ALONG HIGHWAY EE.
&&
SMITTYLocal storm report, Apr 19, 8:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
810 PM CDT TUE APR 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM FLOOD ELLSINORE 36.93N 90.75W
04/19/2011 CARTER MO TRAINED SPOTTER
ALONG HIGHWAY 329 BETWEEN ELLSINORE AND VAN BUREN. 1 FOOT
OF WATER OVER HIGHWAY.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 7:19 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 41 min |
| Apr 19, 7:34 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley | 56 min |
| Apr 19, 7:43 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry, Scott, Stoddard, Wayne | 62 min |
| Apr 19, 7:48 PM CDT | Tornado Warning | PAH | Bollinger, Wayne | 27 min |
| Apr 19, 7:49 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Perry | 26 min |
| Apr 19, 7:52 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Carter, Perry, Ripley, Wayne | 3 hr |
| Apr 19, 7:58 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 32 min |
| Apr 19, 8:02 PM CDT | Tornado Warning | PAH | Perry | 18 min |
| Apr 19, 8:03 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Stoddard, Wayne | 27 min |
| Apr 19, 8:21 PM CDT | Severe Thunderstorm Warning | PAH | Carter | 24 min |
| Apr 19, 8:25 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Ripley, Stoddard, Wayne | 35 min |
| Apr 19, 8:27 PM CDT | Areal Flood Advisory | PAH | Cape Girardeau, Scott, Stoddard | 3 hr |
| Apr 19, 8:34 PM CDT | Tornado Warning | PAH | Bollinger, Stoddard, Wayne | 26 min |
| Apr 19, 8:37 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott, Stoddard | 38 min |
| Apr 19, 9:01 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 44 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Mississippi, Scott, Stoddard | 32 min |
| Apr 19, 9:30 PM CDT | Tornado Warning | PAH | Cape Girardeau, Scott, Stoddard | 30 min |
| Apr 19, 9:39 PM CDT | Tornado Warning | PAH | Mississippi, New Madrid, Scott, Stoddard | 36 min |
| Apr 19, 9:46 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 59 min |
| Apr 19, 9:54 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 51 min |
| Apr 19, 9:54 PM CDT | Tornado Warning | PAH | Cape Girardeau, Mississippi, Scott | 20 min |
| Apr 19, 9:58 PM CDT | Areal Flood Advisory | PAH | Mississippi, New Madrid | 3 hr |
| Apr 19, 8:15 PM CDT | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Johnson, Perry, Union and 1 more | 60 min |
| Apr 19, 8:26 PM CDT | Tornado Warning | PAH | Jackson, Perry | 18 min |
| Apr 19, 8:47 PM CDT | Areal Flood Advisory | PAH | Franklin, Jefferson, Johnson, Pulaski, Williamson | 3 hr |
| Apr 19, 8:50 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Franklin, Gallatin, Hamilton, Hardin, Jefferson and 4 more | 55 min |
| Apr 19, 8:53 PM CDT | Tornado Warning | PAH | Jefferson, Perry, Wayne | 37 min |
| Apr 19, 9:13 PM CDT | Tornado Warning | PAH | Hamilton, White | 32 min |
| Apr 19, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 58 min |
| Apr 19, 9:19 PM CDT | Areal Flood Advisory | PAH | Edwards, Gallatin, Hamilton, Hardin, Pope, Saline and 3 more | 3 hr |
| Apr 19, 9:20 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 55 min |
| Apr 19, 9:26 PM CDT | Tornado Warning | PAH | Wayne | 23 min |
| Apr 19, 9:29 PM CDT | Tornado Warning | PAH | White | 31 min |
| Apr 19, 9:35 PM CDT | Tornado Warning | PAH | Edwards, Wabash, Wayne | 25 min |
| Apr 19, 10:07 PM CDT | Severe Thunderstorm Warning | PAH | Edwards, Gallatin, Wabash, White | 53 min |
| Apr 19, 10:09 PM CDT | Severe Thunderstorm Warning | PAH | Gallatin, Hardin | 66 min |
| Apr 19, 10:46 PM CDT | Severe Thunderstorm Warning | PAH | Massac, Pope | 59 min |
| Apr 20, 10:05 AM CDT | River Flood Warning | PAH | Gallatin, Wayne, White | 50 hr |
Nearby
Tornado Warnings in Missouri, 2011Tornado Warnings in Illinois, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.